Duke Mathematical Journal

Convex sets of operators on the disk algebra

John N. McDonald

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 42, Number 4 (1975), 787-796.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077311350

Digital Object Identifier
doi:10.1215/S0012-7094-75-04267-2

Mathematical Reviews number (MathSciNet)
MR0388160

Zentralblatt MATH identifier
0327.47019

Subjects
Primary: 47B37: Operators on special spaces (weighted shifts, operators on sequence spaces, etc.)
Secondary: 47D20

Citation

McDonald, John N. Convex sets of operators on the disk algebra. Duke Math. J. 42 (1975), no. 4, 787--796. doi:10.1215/S0012-7094-75-04267-2. https://projecteuclid.org/euclid.dmj/1077311350


Export citation